Distribution-Valued Processes Arising from Independent Brownian Motions.
Mathematische Zeitschrift, Tome 182 (1983), pp. 17-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
tempered distributions, covariance functional, stochastic differential equations in infinite dimensions
@article{MZ_1983__182_173258,
author = {Kiyosi It\^o},
title = {Distribution-Valued {Processes} {Arising} from {Independent} {Brownian} {Motions.}},
journal = {Mathematische Zeitschrift},
pages = {17--34},
year = {1983},
volume = {182},
zbl = {0488.60052},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__182_173258/}
}
Kiyosi Itô. Distribution-Valued Processes Arising from Independent Brownian Motions.. Mathematische Zeitschrift, Tome 182 (1983), pp. 17-34. http://geodesic.mathdoc.fr/item/MZ_1983__182_173258/